Medicine Overview of Cefpoglen Tablet
Cefpoglen 200mg Tablet is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Nausea, Diarrhoea, Allergic reaction.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Cefpoglen 200mg Tablet is to be taken with food.
Cefpoglen 200mg Tablet is an antibiotic. It works by preventing the formation of the bacterial protective covering which is essential for the survival of bacteria in the human body.
In Depth Information on Cefpoglen Tablet
Your doctor has prescribed Cefpoglen to cure your infection and improve symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better.
Discontinue Cefpoglen and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- If you're on blood thinners, Cefpoglen can interact with your medications and increase your bleeding tendencies.
Cefpoglen Tablet related warnings
Interaction with alcohol is unknown. Please consult your doctor.
Cefpoglen 200mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Cefpoglen 200mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Cefpoglen 200mg Tablet, since it may have possible effects such as rash and diarrhea.
Cefpoglen 200mg Tablet may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Cefpoglen 200mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Cefpoglen 200mg Tablet may be needed. Please consult your doctor.
Cefpoglen 200mg Tablet is safe to use in patients with liver disease. No dose adjustment of Cefpoglen 200mg Tablet is recommended.
If you miss a dose of Cefpoglen 200mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
User Submitted Feedback For Cefpoglen 200mg Tablet
What are you using Cefpoglen Tablet for?
Survey Participants: 1
“The following are the results of on-going survey on 1mg.com for Cefpoglen 200mg Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Cefpoglen Tablet
Yes, Cefpoglen is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Cefpoglen is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Cefpoglen is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Cefpoglen belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Q. Can I take Cefpoglen with ibuprofen?
Cefpoglen can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Cefpoglen has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Cefpoglen has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
No, cefuroxime does not contain penicillin.
Cefpoglen is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Cefpoglen has not been reported to be active against enterococcus.
Severely interacts with other drugs like
Taking Cefpoglen with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Sodium Bicarbonate: Diosis, Sodanet, Nodosis, Auxisoda, Audosis, Sodapill, Nocidos, Sobinate, Sodarise, Sarpix, Sodac, Acidose, Nabico, Sodocel, Sodonish, Sobisafe
One of the following vendor pharmacies will deliver Cefpoglen 200mg Tablet: JHC, NXG, VDH, RDH, RSA, VRS, AWS, LHA, MAK, HNP, BSN, BIO, AVS, ANT, RSS, LMS, STA, ATL, OHM, USF, PPR, MMS, AMR, SMN, NAS, IPL, UMP, JBT, DHR, TFP, KHH, MDH, BBS, BAP, HAT, HZF, EMB, GPT, MLC, NVY, EQN, QLF, CHP, BHM, QTM, SBA, NVL, KIS, WHL, SSA, GBL, MSD, MAM, MAP, GTC, NNH, PNT, AGT, ZPR, THP, NNP, ABP, JIV, HPC, GTK, ESY, BDN, ENP, ZVP, CLT, HSP, PTI, SBL, BHS, TRP, RWP, AAR, HEX, MDO, VNS, SCH, FGH, VJS, IAD, RPI, KHC, RDR, SGC, SRG, PWN, GHR, AAY, SYN, GNC, UBL, ATP, HGI, SAF, 9T9, PVP, NWP, OIP, GPP, DZY, MPC, SDM, MAX, INC, AYM, RKS, SVH, ADT, HBV, OWP, RPP, ARD, JVN, PMA, DVH, BMJ, PEN, JVO, RHL, BHP, NDP, NTB, PLT, EVP, SJP, HTS, SHC, DYG, SPD, TNH, SVS, SHD, OLT, ZEL, SLN, WSI, RUS, SGH, RHW, TOM, SWP, BAL, LCC, NSL, KMC, P2P, DPL, DFP, HMP, AYU, SWA, HIP, EPS, BGS, BLE, RJH, PRN, DGN, JSL, DPP, BTM, BLS, DHP, DAO